# SDR SWIA201440037

- Difficulty date: November 8, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9.0 FROM BS 599 - 599+86 CORRODED.  R & R THE SEAT TRACK IAW AMM & REO.
